MAUDE Adverse Event Report: COOK INC WILLIAMS CYSTOSCOPIC INJECTION NEEDLE; FBK ENDOSCOPIC INJECTION NEEDLE, GASTROENTEROLOGY-UROLOGY

COOK INC WILLIAMS CYSTOSCOPIC INJECTION NEEDLE; FBK ENDOSCOPIC INJECTION NEEDLE, GASTROENTEROLOGY-UROLOGY
Catalog Number 090001
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/04/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This mdr is being filed after the associated complaint was reviewed under remediation protocol (b)(4), complaint/mdr retrospective review and remediation and reassessed as reportable.Additional complaint investigation and record remediation was not performed.
 
Event or Problem Description
It was reported an issue with cystoscopic injection needle which made the device unusable.It was further noted a longitudinal split on a dilator covered with an unknown substance.In addition, the hub was bent.There was no clinical consequences reported.

Brand Name
WILLIAMS CYSTOSCOPIC INJECTION NEEDLE
Common Device Name
FBK ENDOSCOPIC INJECTION NEEDLE, GASTROENTEROLOGY-UROLOGY
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
MDR Report Key8116329
Report Number1820334-2018-03580
Device Sequence Number13870524
Product Code FBK
UDI-Device Identifier00827002142206
UDI-Public(01)00827002142206(17)190217(10)6742775
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,o
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/29/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/17/2019
Device Catalogue Number090001
Device Lot Number6742775
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/06/2016
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/26/2018
Initial Report FDA Received Date11/29/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1